# SDR DL72S980030

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- Engine: Pwa JT8D15A
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 601.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING STA 601.5 UPPER STRINGER TO RIB ATTACH IS CRACKED.  FIRST STRINGER FWD OF REAR SPAR.  REPAIRED PER MM 57-13-0.
